RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 78, Issue 5  


Linear Recurrence Equations on a Tree
A. Ya. Belov
643
On Sequential Separability
N. V. Velichko
652
Embedded Spaces of Trigonometric Splines and Their Wavelet Expansion
Yu. K. Dem'yanovich
658
Calculation of the Accessibility Number and the Neighbor Integrity of a Graph
P. Dündar, A. Aytaç, V. Aytaç
676
On Large Densities in Fermi Systems
A. A. Zamyatin, V. A. Malyshev
687
On $G$-Compactifications
K. L. Kozlov, V. A. Chatyrko
695
On the Fano Surface of a Real Cubic $M$-Threefold
V. A. Krasnov
710
Integral Criteria for the Quality of the Dichotomy of a Matrix Spectrum by a Closed Contour
Yu. M. Nechepurenko
718
Asymptotics of Information Entropy for the Two-Dimensional Analog of the Relativistic Hydrogen Atom in the Kozlov–Nikishin Model
M. A. Prikhod'ko
727
On Extensions of Lie Algebras by Means of the Heisenberg Algebra
S. T. Sadetov
745
Conjugacy Separability of Descending HNN-Extensions of Finitely Generated Abelian Groups
E. V. Sokolov
748
Approximation from Above of Systems of Differential Inclusions with Non-Lipschitzian Right-Hand Side
E. V. Sokolovskaya, O. P. Filatov
763
The Igusa Zeta Function Associated with a Composite Power Function on the Space of Rectangular Matrices
S. P. Khekalo
773

Brief Communications
Exact Constants in Jackson-type Inequalities and Exact Values of Widths
S. B. Vakarchuk
792
Hugoniot–Maslov Chains for the System of Shallow-Water Equations Taking into Account Energy Exchange
S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi
796
Letter to the Editor
G. N. Berestovskii
799
Letter to the Editor
A. V. Rozanova
800
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019